# SDR DALA1163275502

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 4,013 hours, 2,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND AFT CABIN EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE REPLACED POWER SUPPLY.  OPERATION OF LIGHTS NOW CHECK GOOD.
